# SDR REXA2016112402311

- Difficulty date: November 24, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD KICK PLATE IS CORRODED.   REPLACED THE KICKPLATE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-010-A01
AND AMM 20-21-00-910-801-A01.
